Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Diabetic, taking Daipride, tgs medicine, still have high pps, high tgl, chest pain, taking oats for lunch. Worrisome?

Dear sir I have diabeties from last 3 years, i am talking Daipride 2 mg, my age is 31 years, Last week blood sample i have given PPS is come 238, But HB1Ac is 6.2, i done colostrol check alos TGL Is 284, i am taking tablet for reduse tgl, but last one week i have got chest pain , Please let me is thare any problem, or i can reduce the TGL with dait, from last one week i am taking oats for morning meal. please advise loka
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi Loka
Thanks for writing in.
There are several things that need to be addressed here:
a. Your diabetes and trigycerides are not properly controlled. More aggressive therapy and lifestyle modification is needed.
b. At this level, triglycerides cannot be controlled by simply lifestyle modification. You would need additional therapy.
c. The chest pain can be due to heart disease, a problem in the lungs or a muscle spasm. If the pain increases on exertion or stress, please get an ECG done immediately. This may have to be followed by a treadmill test. Otherwise you can end up with a heart attack. Heart disease as it is is very common in diabetics.

These symptoms should not be taken lightly and they definitely mandate an evaluation
Hope that helps
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor